Very singular solutions for thin film equations with absorption

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

This study is motivated by the detailed VSS results for the second-order porous medium equation with absorption (u >= 0) which have been known since the 1980s.
Original languageEnglish
Pages (from-to)39-63
Number of pages25
JournalStudies in Applied Mathematics
Volume124
Issue number1
DOIs
Publication statusPublished - Jan 2010

Fingerprint

Thin Film Equation
Porous Medium Equation
Singular Solutions
Second Order Equations
Porous materials
Absorption
Thin films

Cite this

Very singular solutions for thin film equations with absorption. / Galaktionov, V A.

In: Studies in Applied Mathematics, Vol. 124, No. 1, 01.2010, p. 39-63.

Research output: Contribution to journalArticle

@article{bf3c491512644da6b47ba0b86add6583,
title = "Very singular solutions for thin film equations with absorption",
abstract = "This study is motivated by the detailed VSS results for the second-order porous medium equation with absorption (u >= 0) which have been known since the 1980s.",
author = "Galaktionov, {V A}",
year = "2010",
month = "1",
doi = "10.1111/j.1467-9590.2009.00461.x",
language = "English",
volume = "124",
pages = "39--63",
journal = "Studies in Applied Mathematics",
issn = "0022-2526",
publisher = "Wiley-Blackwell",
number = "1",

}

TY - JOUR

T1 - Very singular solutions for thin film equations with absorption

AU - Galaktionov, V A

PY - 2010/1

Y1 - 2010/1

N2 - This study is motivated by the detailed VSS results for the second-order porous medium equation with absorption (u >= 0) which have been known since the 1980s.

AB - This study is motivated by the detailed VSS results for the second-order porous medium equation with absorption (u >= 0) which have been known since the 1980s.

UR - http://www.scopus.com/inward/record.url?scp=73849139315&partnerID=8YFLogxK

UR - http://dx.doi.org/10.1111/j.1467-9590.2009.00461.x

U2 - 10.1111/j.1467-9590.2009.00461.x

DO - 10.1111/j.1467-9590.2009.00461.x

M3 - Article

VL - 124

SP - 39

EP - 63

JO - Studies in Applied Mathematics

JF - Studies in Applied Mathematics

SN - 0022-2526

IS - 1

ER -